A new approach to the calculation of the time correlation functions and the Wick's generalized theorem
Doklady Akademii Nauk, Tome 239 (1978) no. 5, pp. 1089-1092
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_239_5_a19,
author = {V. P. Kalashnikov},
title = {A new approach to the calculation of the time correlation functions and the {Wick's} generalized theorem},
journal = {Doklady Akademii Nauk},
pages = {1089--1092},
year = {1978},
volume = {239},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_239_5_a19/}
}
TY - JOUR AU - V. P. Kalashnikov TI - A new approach to the calculation of the time correlation functions and the Wick's generalized theorem JO - Doklady Akademii Nauk PY - 1978 SP - 1089 EP - 1092 VL - 239 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1978_239_5_a19/ LA - ru ID - DAN_1978_239_5_a19 ER -
V. P. Kalashnikov. A new approach to the calculation of the time correlation functions and the Wick's generalized theorem. Doklady Akademii Nauk, Tome 239 (1978) no. 5, pp. 1089-1092. http://geodesic.mathdoc.fr/item/DAN_1978_239_5_a19/